Communications in Mathematical Physics

Note on the paper ``On the structure of analytic renormalization''

Eugene R. Speer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 25, Number 4 (1972), 336.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103857963

Mathematical Reviews number (MathSciNet)
MR0295694

Subjects
Primary: 81.30

Citation

Speer, Eugene R. Note on the paper ``On the structure of analytic renormalization''. Comm. Math. Phys. 25 (1972), no. 4, 336. https://projecteuclid.org/euclid.cmp/1103857963


Export citation